# SDR ABXA2021919092

- Difficulty date: September 19, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 66,968 hours, 44,895 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT EICAS COMPUTER STATUS MESSAGE APPEARED DURING TAXI. AIRCRAFT RETURNED TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED EICAS BITE CHECK AND CLEARED ALL FAULTS AND AIRCRAFT RETURNED TO SERVICE.
